# SDR AALA201705109030

- Difficulty date: May 7, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 51,592 hours, 21,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT F/C GALLEY EMERG EXIT SIGN MISSING PLASTIC COVER. REPLACED LIGHT ASSY AT RT DOOR IAW AMM 33-51-11.
